# SDR DALA13024640950

- Difficulty date: May 24, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N950DL
- Make and model: Doug MD-88
- Aircraft serial: 49881
- Aircraft time: 60,965 hours, 45,858 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1380 L13l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON 13LT AT STA Y=1380 AT AFT ACCESSORY COMPARTMENT REF (T0 283086) (CARD 580, ZONE 59) DAMAGED SECTION LONGERON WAS REMOVED, PREVIOUS REPAIR SPLICE WAS REMOVED, NEW SECTION LONGERON WAS DRILLED & ADJUSTED, NEW LONGERON SECTION & PREVIOUS REPAIR SPLICE WERE INSTALLED IAW SRM 53-02, FIG 18.  RII COMPLETED BY INSPECTION STAMP INSPECTOR IAC 200802798 AM DELTA ID 872769.
